oru.sePublikationer
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Finite mixture modeling of censored regression models
Umeå Univ, Dept Stat, USBE, Umeå, Sweden.
Örebro University, Örebro University School of Business.ORCID iD: 0000-0003-1040-3332
2014 (English)In: Statistical papers, ISSN 0932-5026, E-ISSN 1613-9798, Vol. 55, no 3, 627-642 p.Article in journal (Refereed) Published
Abstract [en]

A finite mixture of Tobit models is suggested for estimation of regression models with a censored response variable. A mixture of models is not primarily adapted due to a true component structure in the population; the flexibility of the mixture is suggested as a way of avoiding non-robust parametrically specified models. The new estimator has several interesting features. One is its potential to yield valid estimates in cases with a high degree of censoring. The estimator is in a Monte Carlo simulation compared with earlier suggestions of estimators based on semi-parametric censored regression models. Simulation results are partly in favor of the proposed estimator and indicate potentials for further improvements.

Place, publisher, year, edition, pages
2014. Vol. 55, no 3, 627-642 p.
Keyword [en]
Finite mixture models, Censoring, Tobit, EM-algorithm
National Category
Probability Theory and Statistics
Research subject
Statistics; Mathematics
Identifiers
URN: urn:nbn:se:oru:diva-36166DOI: 10.1007/s00362-013-0509-yISI: 000339339100004Scopus ID: 2-s2.0-84903907361OAI: oai:DiVA.org:oru-36166DiVA: diva2:742945
Available from: 2014-09-03 Created: 2014-08-28 Last updated: 2017-10-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Karlsson, MariaLaitila, Thomas
By organisation
Örebro University School of Business
In the same journal
Statistical papers
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 271 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf